Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 135843, 17 pages
http://dx.doi.org/10.1155/2009/135843
Research Article

Persistence and Stability for a Generalized Leslie-Gower Model with Stage Structure and Dispersal

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2College of Mathematics and Computer Science, Dali University, Dali, Yunnan 671003, China

Received 31 December 2008; Revised 20 March 2009; Accepted 14 May 2009

Academic Editor: Yong Zhou

Copyright © 2009 Hai-Feng Huo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hofbauer and K. Sigmund, Evolutionary Games and Population Dynamics, Cambridge University Press, Cambridge, UK, 1998. View at Zentralblatt MATH · View at MathSciNet
  2. J. D. Murray, Mathematical Biology, vol. 19 of Biomathematics, Springer, Heidelberg, Germany, 2nd edition, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, vol. 57 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at Zentralblatt MATH · View at MathSciNet
  4. Y. Takeuchi, Global Dynamical Properties of Lotka-Volterra Systems, World Scientific, River Edge, NJ, USA, 1996. View at Zentralblatt MATH · View at MathSciNet
  5. F. Brauer and C. Castillo-Chávez, Mathematical Models in Population Biology and Epidemiology, vol. 40 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  6. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213–245, 1948. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069–1075, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. F. Nindjin, M. A. Aziz-Alaoui, and M. Cadivel, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1104–1118, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Korobeinikov, “A Lyapunov function for Leslie-Gower predator-prey models,” Applied Mathematics Letters, vol. 14, no. 6, pp. 697–699, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Guo and X. Song, “An impulsive predator-prey system with modified Leslie-Gower and Holling type II schemes,” Chaos, Solitons & Fractals, vol. 36, no. 5, pp. 1320–1331, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Song and Y. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar
  12. A. Hastings, “Dynamics of a single species in a spatially varying environment: the stabilizing role of high dispersal rates,” Journal of Mathematical Biology, vol. 16, no. 1, pp. 49–55, 1982. View at Google Scholar · View at MathSciNet
  13. Y. Takeuchi, “Diffusion-mediated persistence in two-species competition Lotka-Volterra model,” Mathematical Biosciences, vol. 95, no. 1, pp. 65–83, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. A. Levin, “Dispersion and population interactions,” The American Naturalist, vol. 108, pp. 207–228, 1974. View at Google Scholar
  15. S. A. Levin and L. A. Segel, “Hypothesis to explain the origion of planktonic patchness,” Nature, vol. 259, p. 659, 1976. View at Google Scholar
  16. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Global stability of a stage-structured predator-prey model with prey dispersal,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 293–314, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Persistence and global stability of a ratio-dependent predator-prey model with stage structure,” Applied Mathematics and Computation, vol. 158, no. 3, pp. 729–744, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Persistence and periodicity of a delayed ratio-dependent predator-prey model with stage structure and prey dispersal,” Applied Mathematics and Computation, vol. 159, no. 3, pp. 823–846, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Global stability of a Lotka-Volterra type predator-prey model with stage structure and time delay,” Applied Mathematics and Computation, vol. 159, no. 3, pp. 863–880, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. Wang, G. Mulone, F. Salemi, and V. Salone, “Permanence and stability of a stage-structured predator-prey model,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 499–528, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H.-F. Huo, X. H. Wang, and C. Castillo-Chavez, “Dynamics of a stage-structured Leslie-Gower predator-prey model,” submitted.
  23. X. Song, L. Cai, and A. U. Neumann, “Ratio-dependent predator-prey system with stage structure for prey,” Discrete and Continuous Dynamical Systems. Series B, vol. 4, no. 3, pp. 747–758, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Song and L. Chen, “Optimal harvesting and stability for a two-species competitive system with stage structure,” Mathematical Biosciences, vol. 170, no. 2, pp. 173–186, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  25. R. Xu and L. Chen, “Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 577–588, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  27. Y. Song, M. Han, and J. Wei, “Stability and Hopf bifurcation analysis on a simplified BAM neural network with delays,” Physica D, vol. 200, no. 3-4, pp. 185–204, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet